Uniqueness of the solution of the Tricomi problem for an equation of mixed type
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 523-525
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a21,
author = {A. A. Kosovets},
title = {Uniqueness of the solution of the {Tricomi} problem for an equation of mixed type},
journal = {Differencialʹnye uravneni\^a},
pages = {523--525},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a21/}
}
A. A. Kosovets. Uniqueness of the solution of the Tricomi problem for an equation of mixed type. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 523-525. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a21/